# SDR SWAA2023102602753

- Difficulty date: September 20, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION HAS A CRACKED CABLE INTERCOSTAL ATTACH ANGLE AT BS 685+9; RBL 24; WL 203<[01] REMOVED AND REPLACED CABLE INTERCOSTAL ATTACH ANGLE AT BS 685+9; RBL 24; WL 203 PER SRM 51-40-02-0G; SRM 51-40-04 SOPM 20-50-01 AND BOEING DWG 273A9110. USED TOOL ID: ATS2686 DUE: 11/2023.;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENTS. JOB COMPLETE.
